# SDR CALA2016012000060

- Difficulty date: January 19, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N67134
- Make and model: Boeing 757224
- Aircraft serial: 29283
- Aircraft time: 67,182 hours, 14,603 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N8711
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME STATION 1640, AT UPPER L1 DOOR ARE WORN.  INSTALLED REPAIR IAW ECRA 5310-06722 PART 1 STEPS 1 - 18.I.
